# SDR DALA12009665810

- Difficulty date: October 8, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 34,815 hours, 11,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THE FLOORBEAM TENSION STRAP CRACKED IN 2 PLACES AT STA 365.25 AND 371, LBL 24.75.  REMOVE DOUBLER AND TRIM CRACKED EDGE.  PERFORM HFEC, FABRICATE REPAIR, AND TREAT AREA - REF ER/A 506553-14, REV ORIGINAL.
